# SDR SWAA2023070556249

- Difficulty date: June 5, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 58,393 hours, 34,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF CREASEBEAM WEB; STA 719; RBL 65; WL 208.<[01] UPDATED TABLE; SRM 53-40-13-1A-1 IS APPLICABLE ALLOWABLE DAMAGE.;[02] REMOVED 2 EA FASTENERS FOR ACCESS COMMON TO CREASEBEAM WEB; STA 719; RBL 65; WL 208 PER SRM 51-40-02-0G-0.;[03] REMOVED CORROSION ON UNDERSIDE OF CREASEBEAM WEB; STA 719; RBL 65; WL 208. MAX MATERIAL REMOVED WAS .012' 1.5' BY 1.3' FROM .045'. OUT OF LIMITS PER SRM 53-40-13-1A-1.;[04] VERIFIED CORRECTIVE ACTION STEPS 1;2 AND 3.;[05] REMOVED DAMAGED CREASEBEAM WEB; STA 716-727; RBL 65-RBL 70; WL 208.;[06] UPDATED TABLE;[07] RECEIVED NEW CREASE BEAM WEB PER CUSTOMER RO NO. 924042-SWA.;[08] LOCATED AND DRILLED NEW CREASEBEAM WEB PER. SRM 51-40-05-0G-0; AND BOEING DWG 144A5920 REV:- TREATED AND APPLIED PRIMER SRM. 51-20-01-0G-0; OK TO INSTALL IS REQUESTED.;[09] UPDATED REPAIR TYPE IN PARTS TABLE;[10] RECEIVED ATSHFAB CREASE BEAM WEB STA 719 RBL 65 WL 208; FABRICATED PER BOEING DWG #144A5925 CUSTOMER WORK ORDER# 924042-SWA OK TO INSTALL;[11] ACCOMPLISHED CONFORMITY INSPECTION ON ATS HFAB-WB-011; SHEAR WEB CONFORMS TO BOEING DRAWING 144A5925 REV H.;[12] VERIFIED CORRECTIVE ACTION STEPS 8 AND 10. VERIFIED OK TO INSTALL.;[13] PARTIAL INSTALLED CREASE BEAM WEB AT STA 719; RBL 65; WL 208; PER SRM 51-40-02-0G-0 AND BNG DWG # 144A5920;[14] INSTALLED CREASE BEAM WEB AT STA 719; RBL 65; WL 208; PER SRM 51-40-02-0G-0 AND BNG DWG # 144A5920;[15] VERIFIED CORRECTIVE ACTION 14 AND MEASUREMENT TABLE
